# SDR SIMA200506108

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY AREA CENTER BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER BEAM.  INSTALLED NEW BEAM IAW EMB SRM, SRM 145/1142 REV 28 CHAPTER 51-40-02.  (M)
